International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1978 / Article

Open Access

Volume 1 |Article ID 540480 | 12 pages | https://doi.org/10.1155/S0161171278000459

The geometry of GL(2,q) in translation planes of even order q2

Received05 Aug 1977
Revised06 Apr 1978

Abstract

In this article we show the following: Let π be a translation plane of even order q2 that admits GL(2,q) as a collineation group. Then π is either Desarguesian, Hall or Ott-Schaeffer.

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

63 Views | 308 Downloads | 7 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.